American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A21) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Márton Elekes, Viktor Kiss and Zoltán Vidnyánszky. Ranks on the Baire class $\xi$ functions. Trans. Amer. Math. Soc. 368 (2016) 8111-8143.
Abstract, references, and article information   
View Article: PDF

[2] David Preiss and Shingo Saito. Knot points of typical continuous functions. Trans. Amer. Math. Soc. 366 (2014) 833-856.
Abstract, references, and article information   
View Article: PDF

[3] Jirí Spurny. Baire classes of Banach spaces and strongly affine functions. Trans. Amer. Math. Soc. 362 (2010) 1659-1680. MR 2563744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Aleksander Maliszewski. On the averages of Darboux functions. Trans. Amer. Math. Soc. 350 (1998) 2833-2846. MR 1617344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Haseo Ki. On the Denjoy rank, the Kechris-Woodin rank and the Zalcwasser rank. Trans. Amer. Math. Soc. 349 (1997) 2845-2870. MR 1390042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Haseo Ki. The Kechris-Woodin rank is finer than the Zalcwasser rank . Trans. Amer. Math. Soc. 347 (1995) 4471-4484. MR 1321581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] V. Farmaki. Classifications of Baire-$1$ functions and $c\sb 0$-spreading models . Trans. Amer. Math. Soc. 345 (1994) 819-831. MR 1262339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. S. Kechris and A. Louveau. A classification of Baire class $1$ functions . Trans. Amer. Math. Soc. 318 (1990) 209-236. MR 946424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul Corazza. The generalized Borel conjecture and strongly proper orders . Trans. Amer. Math. Soc. 316 (1989) 115-140. MR 982239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Ajtai and A. S. Kechris. The set of continuous functions with everywhere convergent Fourier series . Trans. Amer. Math. Soc. 302 (1987) 207-221. MR 887506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. J. Agronsky. A generalization of a theorem of Maximoff and applications . Trans. Amer. Math. Soc. 273 (1982) 767-779. MR 667173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. L. Belna, G. T. Cargo, M. J. Evans and P. D. Humke. Analogues of the Denjoy-Young-Saks theorem . Trans. Amer. Math. Soc. 271 (1982) 253-260. MR 648091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gregory V. Cox and Paul D. Humke. Classes of Baire functions . Trans. Amer. Math. Soc. 269 (1982) 627-635. MR 637714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Cheng Ming Lee. Generalizations of Ces\`aro continuous functions and integrals of Perron type . Trans. Amer. Math. Soc. 266 (1981) 461-481. MR 617545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Frederick K. Dashiell. Nonweakly compact operators from order-Cauchy complete $C(S)$\ lattices, with application to Baire classes . Trans. Amer. Math. Soc. 266 (1981) 397-413. MR 617541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. J. Agronsky, R. Biskner, A. M. Bruckner and J. Mařík. Representations of functions by derivatives . Trans. Amer. Math. Soc. 263 (1981) 493-500. MR 594421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alain Louveau. A separation theorem for $\Sigma \sp{1}\sb{1}$ sets . Trans. Amer. Math. Soc. 260 (1980) 363-378. MR 574785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] William G. Fleissner. An axiom for nonseparable Borel theory . Trans. Amer. Math. Soc. 251 (1979) 309-328. MR 531982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia